Was starting feel better and sympyoms back

Well I hadan ok week last week and then back to feelin cold dry skin and hair and low temp. I thought I was leveling and then bam with sympyoms and another drove of hair coming out. When will this stop???? I haven't increased med for two weeks now do you think I should do another half? My doc wants me take three tablets of nature thyroid but I'm only up to one and a half as I'm increasing slowly. Should I go up another half or wait a little bit???

9 Replies

oldestnewest
  • Hi It can take up to a year for body to recover. Only increase now after tests as you cannot be sure otherwise. I was overdosed treated only on symptoms.

    Jackie

  • Thanks Jackie. Wow that long! I have appointment to go my doctor so I can see. This all takes so much time but we will get there. :))

  • Its such a pain and medication is so important as I think what suits one doesn't another. Good luck and I hope you feel better soon. I have been unwell for nearly a year now and am still trying to sort it all out. horribly misunderstood illness.

  • HI Make sure you see a good Endo if still struggling. GP`s have little knowledge about thyroid unless you are lucky. It is really complicated.

    Best wishes,

    Jackie

  • I think it's o.k. to increase around every 2 weeks. Some help from this site. Although, for me personally, I don't split doses of any thyroid hormones. Once a day is sufficient for me.

    stopthethyroidmadness.com/m...

  • Hi Shaws, How are you? I hope well.

    What do you mean you don't split doses? When I split I cut one tablet in half but it's not always even. I think I am going to go up to a full one, so I will be taking two tablets of Nature Thyroid. My doctor has it prescribed to take three but I am dosing myself slowly, like every two weeks. Do you think that's long enough or do you think it's okay to take the full tablet? One way or another it will get stabilization one day, I might have lost my mind by then, but it will get there. I'm on my computer now and it's so much nicer to type. It's really difficult on my phone.

    I'm still having the shedding going on. Last week wasn't bad at all and then boom, it was back. What does that mean when that happens? Is that my body wanting more or fighting it? I'm not sure what to think about it. but at least I had a time where I felt good. I was feeling good and the shedding decreased and then bam it's back. I'm just trying to read my body and listen to it.

    I go to the doctor soon and I will be posting my results and I want to see what you think.

    Have a nice day Shaws and I'll try to do the same. I started a new job and been there a week and I really like it, the people are nice and it's laid back but my drive is an hour and a half away and through hills, too. But we have to do what we have to do. I'm looking for something closer. I'm a court reporter and I also do freelance on top of working a full-time job but I want to get my full-time job closer to my house. I don't get home until 7:30 at night.

    It's a.m. here. Is it there? Take care of yourself and write when you can. You'll be hearing from me.

    Your Friend Always, Debber

  • Hi Debber

    What I mean about 'splitting' doses. Is, say, we have to take 3 doses split throughout the day, i.e. one a.m. one at noon and one at 4 p.m as some Endos suggest. I much prefer one dose incorporating the full per day dose. That way, I forget about hypo then as I feel well and no symptoms but it did take a long time to get there. It's sometimes a slow, step by step but it's good when you eventually reach a plateau of good health again. Of course, you may have an off day now and then but even if you don't have an autoimmune condition you still have 'off days'.

    I know that we have to split some tablets to take one dose, i.e. splitting one into two to take 1 and a half gr. once per day. or splitting to gradually work up till I take 3gr daily. (to whatever dose I feel good with).

    I am well and going to take grandchildren to zoo today. I am glad you have a new job and hope you keep well too. It's good if you work nearer home as you obviously have more free time to do the things you enjoy and which you don't get paid for. I don't know which part of the world you live in re the time zones but it is 11.30a.m. in the UK.

    Best wishes

  • I am dealing with the hair loss at this time as well, but there are new "nubs" of hair coming in too. I am hoping it is my body's way of readjusting after an endocrinologist decided to "jump start" my thyroid by removing all meds...it didn't work. Now have had my body put through hell because of that doc. He didn't believe I had Hashimoto's when I told him I had the diagnosis and labs 14 yrs ago. Then did the lab and believed his lab. How would I even know the name of that disorder. Why would I make it up.

    I don't know your age, but a rule I've heard is go slow, the body has to adjust, but you know you.

  • I would ask your Dr to check VIt b12 (which can be associated with thyroid) Folate,ferritin,iron ,Vit d levels.After being over dosed on thyroxine initially prescribed for TSH 0.1 now 2yrs since I became ill ,now have permanent nerve damage thanks to being misdiagnosed.Drs do not relate symptons to disease or illness just focus on blood levels.

You may also like...